# SDR GTIA20120209354

- Difficulty date: February 9, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 19,746 hours, 9,361 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST ACCUMALATOR PRESS LOW DUE TO DOOR ESCAPE SLIDE DEPLOYMENT. SERVICED L2 DOOR ASSIST ACCUMALATOR IAW AMM 52-10-00-614-001.
